Discussions that mention nifedipine

Inner Ear Disorders board


Thanks for all the input. My Dr is an neurotogist. He told me the DX was because of the rotary chair (eye tracking) and symtoms. I wil check further on that, though. You mention that eye tracking can be related to other vestibular illness. Like what?

I started on nifedipine this week end. It made all my symptoms way worse, plus I think I got a real migraine that I could feel. I think I will call tomarrow and see if there is something else to try. One step forward two back.
Rachel,

This is so horrible I wouldn't wish it on anyone, but it is comforting to know that someone can relate. It is very anxiety provoking for me also. So much sometimes I'm sure I'm going to loose it. I hate taking meds so this is extra challenging for me. There are so many things and places that I avoid because it's not worth how I may feel. I keep reading the boards and taking comfort that alot of people seem to get their life back. I started taking Nifedipine and it made my symptoms way worse. I'm going to start propanotol (sp) tomarrow. If anyone has any info or experiance with these drugs, please share. I hope I can give it an honest try and not let the anxiety get in the way.

Thanks for listening,

Kat